# SDR 95ZZZX6558

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98342
- Make and model: Piper J-3
- Aircraft serial: 18513
- System (JASC): 5500 · Empennage Structure
- Part: Clevis
- Part number: 4052105
- Condition: Broken
- Location: Tail Brace
- Part time: 3,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND A BROKEN CLEVIS AT THE TOP OF THE LEFT TOP TAIL BRACE WIRE.  THE SPECIAL WASHER, P/N 40131-00, WAS IN PLACE.  THE BREAK WAS AT THE INSIDE BOTTOM OF CLEVIS AND HARD TO SEE DURING PRE-FLIGHT INSPECTION.  SUBMITTER STATED TO REPLACE ALL WIRES WITH NEW.
